Triglochin maritima L.

Davy, AJ and Bishop, GF (1991) Triglochin maritima L. The Journal of Ecology, 79 (2). pp. 531-555. ISSN 1365-2745

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Biological Sciences
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 13 Sep 2011 11:47
Last Modified: 21 Apr 2020 21:38
URI: https://ueaeprints.uea.ac.uk/id/eprint/34773
DOI: 10.2307/2260731

Actions (login required)

View Item View Item